| Model Number |
SUTR ANCH,BIO-COMP S-TAK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that an ar-1934bcf-2-1 biocomposite suturetak anchor broke during insertion.All broken fragments were removed.The case was completed using another ar-1934bcf-2-1 biocomposite suturetak.This was discovered during an ankle ligament reconstruction procedure on (b)(6) 2024.The case was delayed between ten to fifteen minutes; however, additional anesthesia was unnecessary.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-1934bcf-2-1 sutr anch, bio-comp s-tak serial/batch number (b)(6), was received for investigation.Visual evaluation found that the bio was still attached to the suture and had undergone damaged at the tip.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.